# SDR RRXA001001

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,501 hours, 30,769 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seam
- Condition: Cracked
- Location: Pylon Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK I/B NR 1 PYLON, WING LEADING EDGE CRACK 22.25 INCHES I/B NR 1 PYLON FWD TANK SEAM APPROX 4.5 INCH LONG.
